Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the reason for heavy feeling in arms, tingling on right side and numbness in toes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Have a heavy feeling in arms, tingling on right side, numbness in both great toes. YYYY@YYYY
Posted Sat, 28 Dec 2013 in Brain and Spine
Answered by Dr. Prasad 2 hours later
Brief Answer: Need clarification... Detailed Answer: Hi, If these symptoms are acute in onset and if they are present now, then you need to see a doctor. Sudden appearance of sensory disturbances may not be concerning. However it has potential to spread and become a stroke if not addressed. Therefore if these are sudden and recent in origin, you need to notify your doctors. The other possible causes of sensory disturbances are metabolic disturbance - hormone and electrolyte changes as well as stress related. Hence if you were my patient, I would first observe you at a hospital and watch for its progress. If symptoms are stable/non progressing, I would check your blood sugar, serum electrolytes, vitamin b12, vitamin D and TSH levels. Treatment will be based on test results. In short, if the symptoms are acute and recent or if they are progressive, then you need to visit the ER. Stable long duration symptoms can be addressed at your doctor's clinic. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor